# SDR FDEA202404240285

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 12,422 hours, 5,623 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Washer
- Part number: UNKNOWN
- Condition: Missing
- Location: Nlg Axle Nut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND RH NOSE TIRE FOUND AXLE NUT NEAR TO FLUSH WITH THE END OF THE AXLE.  MXALERT 20-0126. AFTER THE REMOVAL OF THE RH WHEEL TANG WASHER IS MISSING.  TANG WASHER INSTALLED ON RH NLG WHEEL IAW AMM.A/C OK FOR SVC.
